| Catalog Number |
SRM-210 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and rupture.
Event or Problem Description
Healthcare professional reported " she said it was a deflation! it¿s actually a capsular contracture from 2021 i don¿t believe she qualifies for any assistance".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
The event of rupture has been removed as it did not occur, it is no longer reportable to the fda.Only capsular contracture will remain reportable.
Event or Problem Description
The event of rupture is no longer reportable to the fda as it did not occur per healthcare professional information.The event of capsular contracture baker grade unknown remains reportable.Device has been explanted and replaced.